MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes Unable to Obtain Readings (1516); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer disconnected the call; unable to send replacement product and unable to make contact with her on follow-up attempts.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.Unable to send product notification letter to customer to contact customer care.No address on file for customer.
 
Event or Problem Description
Consumer reported complaint for e-5 error code.The e-5 error occurred as soon as the blood sample was absorbed.Son is calling on behalf of the customer.At the time of the call on (b)(6) 2018, the customer felt well and did not report any symptoms.Son stated that on (b)(6) 2018, the customer had obtained the e-5 error on three different meters; customer was fasting at time.Information was only able to be obtained for the truemetrix air meter.Son stated that he had called 911; the paramedics had arrived and customer's blood glucose test result when tested using their meter was 556mg/dl fasting.Son had taken customer to hospital where she was diagnosed with high blood sugar and a stomach infection.Customer was given insulin and antibiotics.Customer was released on (b)(6) 2018.Customer disconnected the call and no further information was unable to be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 29-apr-2020: h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Customer disconnected the call; unable to send replacement product and unable to make contact with her on follow-up attempts.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.Unable to send product notification letter to customer to contact customer care.No address on file for customer.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8209805
Report Number1000113657-2019-00005
Device Sequence Number16561673
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/24/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV3017
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;